# SDR 96ZZZX2237

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522GS
- Make and model: Lear 25D
- Aircraft serial: 348
- Engine: Ge CJ6106
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 5002T94G42
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE WOULD NOT RESPOND TO POWER LEVER INPUT.  ENGINE RPM INCREASED TO 100 PERCENT WITH POWER LEVER AT IDLE.  ENGINE SHUT DOWN (PRECAUTIONARY) VIA NORMAL PROCEDURE.  LANDING MADE.  T/S, REPLACED DEFECTIVE FUEL CONTROL AND PUMP ASSY. REMOVED P/N 5002T94G42, S/N GAT 60192 AND PUMP ASSY, P/N 37E501242P107, S/N CGW 312740, AND INSTALLED FUEL CONTROL, P/N 5002T94G42, S/N GAT 60015 FUEL PUMP, P/N 9234-AB, S/N CGW 312618.  AIRCRAFT WAS GROUND RUN, LEAK CHECKED.  OPS CHECKED, NO DEFECTS NOTED.
